Research Repository

Refinements of some reverses of Schwarz's Inequality in 2-Inner Product Spaces and Applications for Integrals

Cerone, Pietro and Cho, Yeol Je and Dragomir, Sever S and Kim, Seong Sik (2006) Refinements of some reverses of Schwarz's Inequality in 2-Inner Product Spaces and Applications for Integrals. Journal of the Indonesian Mathematical Society, 12 (2). pp. 185-199. ISSN 0854-1388

Full text for this resource is not available from the Research Repository.

Abstract

Refinements of some recent reverse inequalities for the celebrated Cauchy-Bunyakovsky-Schwarz inequeality in 2-inner product spaces are given. Using this framework, applications for determinantal integral inequalities are also provided

Item Type: Article
Uncontrolled Keywords: ResPubID10870. 2-inner product spaces, Schwarz's inequality, determinantal integral inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 20 Apr 2012 06:48
Last Modified: 12 Mar 2015 03:51
URI: http://vuir.vu.edu.au/id/eprint/2915
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar